How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saha Your Own Question
Dr .Saha
Dr .Saha, Doctor
Category: Mental Health
Satisfied Customers: 17799
Experience:  35 years experience as doctor
8227957
Type Your Mental Health Question Here...
Dr .Saha is online now
A new question is answered every 9 seconds

I heard about vivance and wanted to check it out... No, I

Customer Question

I heard about vivance and wanted to check it out...
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, I haven't...I don't take any medications. I have always struggled with focus....
JA: Anything else in your medical history you think the psychologist should know?
Customer: No...
Submitted: 2 months ago.
Category: Mental Health
Expert:  Dr .Saha replied 2 months ago.

Hello!
My name is*****
Welcome to Just Answer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr .Saha replied 2 months ago.

Do you have any symptom?

Since when are you having it?

What is your query about Vyvanse?

Customer: replied 2 months ago.
I have struggled since I was younger with being able to focus. I am 62 years old now, however, I still work as a trainer, which requires me to constantly be able to focus on curriculum. I should have went decades ago and dealt with this, but I just thought it was me...there was a reason that I had to read something three times and sometimes out loud so that I would pay attention and comprehend what I was reading. I plan to work three more years and have decided that maybe I do need something to help me.
Expert:  Dr .Saha replied 2 months ago.

Thank you for all the information,
I am sorry for your symptoms.
Though Vyvanse is used in your age group but there is risk of cardiovascular side effects.
There can be rise of blood pressure, irregular & serious rhythms of heart.
Liver & kidney functions should be checked too.
So it needs to be taken under supervision of doctor & at the lowest possible dose.
I feel you should take an evaluation by neurologist for your symptoms.
He can assess your condition & then proceed for appropriate treatment.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your good health.
Please rate my answer excellent if you are satisfied with it.
Regards.

Related Mental Health Questions